# SDR ASAA2017062321180

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 12,611 hours, 4,111 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1774
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,362 hours, 8,804 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000,  SHORT TIME FAULT 73-11271 DISPLAYED.   EEC INTERNAL FAULT.  ACFT GROUNDED.   REMOVED AND REPLACED THR NR 1 EEC IAW AMM 73-21-60-401. OPS TESTED NORMAL.
